# SDR 2008UALA05901

- Difficulty date: September 28, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 47,008 hours, 33,852 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT WING INBOARD LWR FIXED T/E PANEL NEXT TO BODY FAIRING DAMAGED AT WBL 71.26.  REPLACED PANEL.
